Research Repository

An alternative and united proof of a double inequality bounding the arithmetic-geometric mean

Qi, Feng and Sofo, Anthony (2009) An alternative and united proof of a double inequality bounding the arithmetic-geometric mean. U.P.B. Sci. Bull., Series A, 71 (3). pp. 69-76. ISSN 1223-7027

Full text for this resource is not available from the Research Repository.

Abstract

In the paper, we provide an alternative and united proof of a double in-equality for bounding the arithmetic-geometric mean. Moreover we prove that the bounding constants of the double inequality are the best possible.

Item Type: Article
Uncontrolled Keywords: ResPubID17622, alternative and united proof, double inequality, arithmetic-geometric mean, complete elliptic integral of the first kind, generalized logarithmic mean
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 17 May 2012 23:51
Last Modified: 17 May 2012 23:51
URI: http://vuir.vu.edu.au/id/eprint/4539
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar